Hyperbolic 4-manifolds and conformally flat 3-manifolds
Publications Mathématiques de l'IHÉS, Volume 68  (1988), p. 27-45
@article{PMIHES_1988__68__27_0,
     author = {Gromov, Mikhael and Lawson, H. Blaine and Thurston, W.},
     title = {Hyperbolic 4-manifolds and conformally flat 3-manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {27-45},
     zbl = {0692.57012},
     mrnumber = {90k:57021},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__27_0}
}
Gromov, Michael; Lawson, H. B. Jr.; Thurston, W. Hyperbolic 4-manifolds and conformally flat 3-manifolds. Publications Mathématiques de l'IHÉS, Volume 68 (1988) , pp. 27-45. http://www.numdam.org/item/PMIHES_1988__68__27_0/

[A1] B. N. Apanasov, Kleinian groups, Teichmüller space and Mostow's Rigidity Theorem, Sibirisk. Mat. Zh., 21 (1980), n° 4, 3-15 (Siberian Math. J., 21 (1980), 483-491). | Zbl 0499.30032

[A2] B. N. Apanasov, Diskretnye gruppy preobrazovaniĭ i struktury mnogoobraziĭ (Discrete groups of transformations and manifold structures), Akad. Nauk SSSR, Siberian Section, Novosibirsk, 1983. | Zbl 0535.57002

[G1] W. M. Goldman, Conformally flat manifolds with nilpotent holonomy and the uniformization problem for 3-manifolds, Trans. A.M.S., 278 (1983), 573-583. | MR 84i:53043 | Zbl 0518.53041

[G2] W. M. Goldman, Projective structures with Fuchsian holonomy, J. Diff. Geom., 25 (1987), 297-326. | MR 88i:57006 | Zbl 0595.57012

[K1] Y. Kamishima, Conformally flat manifolds whose developing maps are not surjective, I, Trans. A.M.S., 294 (1986), 607-623. | MR 87g:57060 | Zbl 0608.53036

[K2] W. M. Goldman, Conformally flat manifolds whose developing maps are not surjective, II, to appear.

[Kap] M. Kapovich, Flat conformal structures on 3-manifolds, Preprint N17, Novosibirsk, 1987.

[Kui] N. H. Kuiper, Hyperbolic manifolds and tesselations, Publ. Math. I.H.E.S., 68 (1988), 47-76. | Numdam | MR 90k:57022 | Zbl 0692.57013

[Ku] R. Kulkarni, The principle of uniformization, J. Diff. Geom., 13 (1978), 109-138. | MR 81k:53009 | Zbl 0381.53023

[KP] R. Kulkarni and U. Pinkall, Uniformization of geometric structures with applications to conformal geometry, in Diff. Geo. Peñiscola, Springer Lecture Notes in Math., 1209 (1986), 190-209. | MR 88b:53036 | Zbl 0612.57017

[M] B. Maskit, Kleinian Groups, Grundlehrer der math Wiss., n° 287, Springer-Verlag, 1987. | MR 90a:30132 | Zbl 0627.30039

[Ma] W. S. Massey, Proof of a conjecture of Whitney, Pacific J. Math., 31 (1969), 143-156. | MR 40 #3570 | Zbl 0198.56701

[Th] W. Thurston, Foliations of 3-manifolds which are circle bundles, Thesis, Univ. of Calif., Berkeley, Calif., 1972.

[W] J. Wood, Bundles with totally disconnected structure group, Comment. Math. Helv., 46 (1971), 257-273. | MR 45 #2732 | Zbl 0217.49202